MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH SRD S5 MAST ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH SRD S5 MAST ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-88-00
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code Brain Injury (2219)
Date of Event 08/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Livanova deutschland has received a report that the main arterial pump failed while weaning off bypass.The patient is still alive and suffer brain injury.The s5 is seized.

Brand Name
SRD S5 MAST ROLLER PUMP 150
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
MDR Report Key17744545
Report Number1718850-2023-01013
Device Sequence Number4185065
Product Code DTQ
UDI-Device Identifier04033817900474
UDI-Public(01)04033817900474(11)220209
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2023
Report Date (Section F) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-88-00
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/18/2023
Event Location Hospital
Date Report to Manufacturer08/18/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown